MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL M300 CORPUS HD; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL M300 CORPUS HD; POWERED WHEELCHAIR
Model Number M300 CORPUS HD
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Limb Fracture (4518)
Date of Event 01/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report indicates the end-users foot was positioned in such a way that a portion of the foot was hanging off the side of the footplate.When the end-user was attempting to maneuver the wheelchair through a doorway, the end-users foot caught the door frame which resulted in a fractured tibia.No claims or allegations were made of the device having malfunctioned or deviated in any way to have contributed to this event, with all accounts indicating inadvertent use error as being the cause.Reports indicate the device was operating normally at time of event, and continues to operate normally.The dhr was reviewed, and the device was found to have met specification prior to distribution.
 
Event or Problem Description
Reports while the end-user was maneuvering the device through a doorway, their foot contacted the door frame resulting in an injury requiring medical intervention to address. .

Brand Name
PERMOBIL M300 CORPUS HD
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL AB
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key21274992
Report Number1221084-2025-00003
Device Sequence Number3942881
Product Code ITI
UDI-Device Identifier17330818123401
UDI-Public(01)17330818123401(11)240222
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM300 CORPUS HD
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Initial Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexPrefer Not To Disclose